Pregnant -pg117194251511

5 Replies
andreanne1422 - February 19

Ok so I'm on the pill but resently I've been forgeting to take it a few times, like a few hours later. I'm supposted to take it at 6 but it varies from 6 to 1. So on Feb 12 we had s_x and it was wierd cus usually when he c_ms it comes down and I wipe it of but this time it didn't come down and he said he had a big one so it worried me a little then a few days later I started having really bad mood swing and they're not going away. This morning I was crying for no reason. My stomach also feels funny like it's bloated and it feels uncomfortable at times. I've also been tired a lot like after sleeping for a good 11 hours I was dead tired for work the next day. I've had really bad headaches too the worst was the first one it lasted from 3 pm to 12 am. I also usually eat meals that now I feel bloated eating and this morning I felt like I was about to throw up after breakfast. I'm supposted to get my period in about a week. Could I be pregnant and get these symptoms so early?

 

krissy2006 - February 19

Symptoms arriving only a few days after s_x that you expect got you pregnant would not actually be symptoms from possible pregnancy. #1 you would have had to have ovulated the day of or a few days prior to that s_xual encounter. #2, it takes between 7-10 sometimes a minimum of 6 days for the fertilized embryo to reach the uterus and implant, therefore releasing hcg into your system and producing early symptoms. I think you may have gotten food poisening or are just having a cycle with huge hormone fluctuations. If your period doesn't come when expected I would suggest you test.

 

krissy2006 - February 19

BTW, headache, nausea, feeling bloated, emotional, and fatigue are ALL great signs of pregnancy. Unfortunately they are also telltale PMS signs and sometimes ovulatory signs as well. I know it can be very confusing. Also, just because your man said he had a "huge" orgasm, doesn't mean he released more sperm than he would have in any other orgasm. Just remember it only takes 1. Hope this helps a little, and if you can, try and take your pills on time... maybe next cycle change the time you take it so that it is more convenient for you to take them at the same time. :)

 

andreanne1422 - February 20

Thank you.

 

andreanne1422 - February 20

Oh I forgot to write something that might be useful in helping me. In the past few days like maybe 4 I've been having to pee a lot more not more pee just more often.

 

krissy2006 - February 20

Thats a very promising sign!! especially if your aren't drinking more than normal... GL!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?